Select language: En
0
2013
Impact Factor

    Vitaly Khudobakhshov

    Universitetskaya nab. 7–9, St.Petersburg, 199034 Russia
    St. Petersburg State University

    Publications:

    Khudobakhshov V. A., Sozonov A. P.
    Abstract
    One integrable deformation of the Kowalevski top is studied in framework of the bi-hamiltonian geometry. The main result is the calculation of the variables of separation and of the corresponding quadratures in differential and integral forms.
    Keywords: bi-hamiltonian geometry, separation of variables
    Citation: Khudobakhshov V. A., Sozonov A. P.,  Separation of variables for some generalisation of the Kowalevski top, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 2, pp.  247-255
    DOI:10.20537/nd1302004
    Khudobakhshov V. A., Tsiganov A. V.
    Abstract
    New variables of separation for few integrable systems on the two-dimensional sphere with higher order integrals of motion are considered in detail.We explicitly describe canonical transformations of initial physical variables to the variables of separation and vice versa, calculate the corresponding quadratures and discuss some possible integrable deformations of initial systems.
    Keywords: integrable systems, separation of variables, Abel equations
    Citation: Khudobakhshov V. A., Tsiganov A. V.,  On quadratures of integrable systems on a sphere with higher degree integrals of motion, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 1, pp.  53-74
    DOI:10.20537/nd1101003

    Back to the list